×

zbMATH — the first resource for mathematics

Les propriétés asymptotiques des solutions d’une équation différentielle nonlinéaire d’ordre n. (French) Zbl 0262.35006

MSC:
35G20 Nonlinear higher-order PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Zlámal M.: Asymptotische Eigenschaften der Lösungen linearer Diflferentialgleichungen. Math. Nachrichten, B. 10, 1953, S. 169-174. · Zbl 0050.31201
[2] Švec M.: L’existence globale et les propriétés asymptotiques des solutions d’une équation différentielle non-linéaire d’ordre n. Archivum mathematicum (Brno), T. 2 (1966), 141 - 151. · Zbl 0237.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.